Table of Contents
ISRN Discrete Mathematics
Volume 2013 (2013), Article ID 195818, 8 pages
Research Article

Graphs Whose Certain Polynomials Have Few Distinct Roots

Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran

Received 16 June 2013; Accepted 7 August 2013

Academic Editors: M. Chlebík and X. Yong

Copyright © 2013 Saeid Alikhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeid Alikhani, “Graphs Whose Certain Polynomials Have Few Distinct Roots,” ISRN Discrete Mathematics, vol. 2013, Article ID 195818, 8 pages, 2013. doi:10.1155/2013/195818